# SDR AALA201601279004

- Difficulty date: January 26, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 17,226 hours, 8,865 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665405
- Part serial: A6708
- Condition: Interference
- Location: R2 Door
- Part time: 43,103 hours, 18,932 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  2R DOOR SLIDE INTERFERES WITH ACFT FUSELAGE WHEN DOOR IS OPEN.  REPLACED SLIDE IAW TASK CARD 26C84252006.
